# SDR YENA201802170100

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 17,571 hours, 11,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085207001
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON ON AFT CARGO DOORWAY SURROUNDING STRUCTURE CORROSION FOUND  AT AFT FINGER PLATE DOUBLER BTW FRAME 79 TO FR 80 AND BTW STRINGER 26R TO STRINGER 27R; REF AAR NR 53-244 AFT CARGO DOOR CUTOUT STRUCTURE BTW FR 79-80, STR 26 -27R. AFT FINGER PLATE REPLACED IAW SRM II 51-43-04 REV 36. PN 170-85207-001.
